# SDR USAA2013090900021

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shroud
- Part number: D57555743204
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CHAFING ON LT WING SHROUD BOX LOWER SKIN PANEL BETWEEN RIB WX531 TO WX666.  REPAIRED LT WING SHROUD BOX LOWER SKIN PANEL IAW EA 505530.
